Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 8, NWS Norman, OK

March 29, 2022Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 29, 2022, 11:19 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 11:19 PM CDT (04:19 UTC)
Expired
Mar 29, 2022, 11:45 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 11:25 PM CDTTSTM WND GST 601 Ese Tecumseh, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 6:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

450 
WFUS54 KOUN 300419
TOROUN
OKC125-133-300445-
/O.NEW.KOUN.TO.W.0008.220330T0419Z-220330T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1119 PM CDT Tue Mar 29 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Seminole County in east central Oklahoma...
  Central Pottawatomie County in central Oklahoma...

* Until 1145 PM CDT.
    
* At 1119 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Brooksville, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Shawnee, Seminole, Tecumseh, Earlsboro, Brooksville and Harjo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3516 9700 3524 9707 3538 9672 3522 9667
TIME...MOT...LOC 0419Z 245DEG 27KT 3521 9695 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
2 follow-up statements
930 
WWUS54 KOUN 300424
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1124 PM CDT Tue Mar 29 2022

OKC125-133-300445-
/O.CON.KOUN.TO.W.0008.000000T0000Z-220330T0445Z/
Seminole OK-Pottawatomie OK-
1124 PM CDT Tue Mar 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHWESTERN SEMINOLE AND NORTH CENTRAL POTTAWATOMIE COUNTIES...
    
At 1124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tecumseh, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Shawnee, Seminole, Tecumseh, Earlsboro and Brooksville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3521 9694 3526 9700 3538 9672 3526 9668
TIME...MOT...LOC 0424Z 242DEG 27KT 3525 9691 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
330 
WWUS54 KOUN 300432
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1132 PM CDT Tue Mar 29 2022

OKC125-133-300445-
/O.CON.KOUN.TO.W.0008.000000T0000Z-220330T0445Z/
Seminole OK-Pottawatomie OK-
1132 PM CDT Tue Mar 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHWESTERN SEMINOLE AND NORTH CENTRAL POTTAWATOMIE COUNTIES...
    
At 1131 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Earlsboro, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
South Shawnee and Earlsboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3524 9688 3529 9693 3538 9672 3528 9669
TIME...MOT...LOC 0431Z 241DEG 28KT 3529 9685 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 29, 7:26 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Mar 29, 7:26 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
726 PM CDT Tue Mar 29 2022

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 1240 PM CDT Tue Mar 29 2022

In the short term the Wind Advisory and High Wind Warning remain in
effect until this evening. The Red Flag Fire Warning remains in
effect for the same areas until 1 AM Wednesday. The strong MSLP
gradient across OK today and strong mid-level jet approaching this
afternoon from the southwest will generate the 30 to 40 mph
sustained winds and higher gusts that are already occuring over the
panhandles. These will overspread a large part of northwestern
Oklahoma through the afternoon driving any wildfires that exist. In
contrast, boundary layer moisture is advecting northward across all
but the western part of Oklahoma today. This will mitigate the fire
risk farther east. It currently appears that thunderstorms will
likely begin after 00z along the dry line just south of the Red
River and grow northeastward into a line through central and into
northeastern Oklahoma between 9 PM and midnight. Most of the
potentially severe weather is expected to move east of the
southeastern corner of Oklahoma by 6 AM. In the meantime a cold front
will have entered northwestern Oklahoma with gusty northwest winds.
A second wind advisory will be in effect for roughly the western
half of Oklahoma and adjacent parts of northern Texas for much of
the daylight time. Winds will subside during the afternoon in
northwestern Oklahoma and over central Oklahoma by sunset as the
front moves very quickly into the lower Mississippi valley.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 159 PM CDT Tue Mar 29 2022

A shortwave trough will approach the southern Plains from the
north Wednesday night and will move east of the area by mid to
late morning Thursday. The main result will be an increase in mid
and high clouds with a low chance of light rain and or sprinkles.
Overall a light wind is expected Wednesday night and a few
location will approach or reach freezing by sunrise Thursday,
especially across northern Oklahoma. Although somewhat cooler
than the past several days, Thursday should bring abundant
sunshine and a light wind.

Another trough will approach the southern Plains late Friday into
Saturday morning.  Moisture return ahead of this system will be
limited, but enough forcing should result in areas of light rain,
especially across the northern half of Oklahoma. The air mass
behind this system will not be overly cold or dry, so very nice
weather is expected Saturday with mild temperatures and a light
wind.

A southerly wind will increase on Sunday as another system begins to
approach the area.  Decent moisture return on Sunday should keep
afternoon humidity from dropping below 30 percent, so overall the
fire danger will be low to perhaps elevated.

Weak to moderate instability may develop east of a dryline in the
Texas/Oklahoma Panhandles by late Sunday afternoon.  With only weak
forcing for ascent, thunderstorm chances will remain low.

A strong low level jet is expected to develop Sunday night which
may result in elevated storms. As a trough approaches Monday
afternoon/evening, strong to severe storms may develop along a
dryline in western Oklahoma.

&&

.AVIATION...
(00Z TAFS)
Issued at 718 PM CDT Tue Mar 29 2022

Gusty winds are expected. Winds will be west to southwest this
evening, but will shift to northwest overnight as a cold front
moves through the area. Scattered showers and thunderstorms are
expected this evening ahead of the cold front with some stronger
storms potentially producing gusty winds and hail. There will also
be mid-level convection where rain evaporates before reaching the
ground, and these areas can produce some strong, gusty winds as
well and associated wind shear. MVFR (and potentially locally IFR)
conditions will be associated with the showers and thunderstorms,
and also with low clouds that are expected north of the cold
front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  48  58  36  61 /  80  20   0   0
Hobart OK         44  61  36  66 /  30  10   0   0
Wichita Falls TX  51  64  42  68 /  80  10   0   0
Gage OK           36  59  30  64 /  30  30   0   0
Ponca City OK     46  58  32  58 /  70  20   0   0
Durant OK         57  70  41  65 / 100  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 8 PM CDT this evening for OKZ005>008-011>013-
     015>020-022>029-034>038.

     Wind Advisory from 6 AM to 6 PM CDT Wednesday for OKZ004>007-
     009>012-014>019-021>025-027>029-033>040-044-045.

     Red Flag Warning until 1 AM CDT Wednesday for OKZ004>017-021-022-
     033>037.

     High Wind Warning until 8 PM CDT this evening for OKZ004-009-010-
     014-021-033.

TX...Wind Advisory from 6 AM to 6 PM CDT Wednesday for TXZ083>090.

     Red Flag Warning until 1 AM CDT Wednesday for TXZ083>085-087.

&&

SHORT TERM...09
LONG TERM....06
AVIATION...26
Hazardous weather outlook, Mar 29, 12:23 PM CDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1223 PM CDT Tue Mar 29 2022

OKZ004>048-050>052-TXZ083>090-301100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1223 PM CDT Tue Mar 29 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms Tuesday evening
from around 9 PM to 4 AM early Wednesday morning. The slight risk
covers locations near and east of a line from Cherokee, to
Watonga, to Frederick, to Knox City, Texas. While damaging winds
will be the main severe weather hazard, brief tornadoes and large
hail cannot be ruled out.

.Fire Weather...
Critical to extreme fire weather conditions are expected this
afternoon and evening across northern and western Oklahoma, and
portions western north Texas.

.Strong Winds...
Strong south to southwest winds are expected Tuesday afternoon,
especially across western and northern Oklahoma where wind gusts
of 45 to 60 mph will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Strong Winds...
A strong, gusty northerly wind is expected Wednesday,
especially across the western half of Oklahoma and
western north Texas. Wind gusts over 40 mph are likely.

.Thunderstorms...
Thunderstorm chances return Friday but severe storm chances
appear quite low. Additional thunderstorm chances are expected
Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 29, 10:11 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Norman OK
1011 PM CDT Tue Mar 29 2022

TXZ088-089-300400-
Archer TX-Baylor TX-
1011 PM CDT Tue Mar 29 2022

...Strong thunderstorms will impact portions of northwestern Archer
and central Baylor Counties through 1100 PM CDT...

At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Mabelle to 3 miles east of
Millers Creek Reservoir. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Holliday, Mabelle, Lake Diversion, Dundee, Mankins, Westover
and Lake Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9942 3365 9930 3384 9896 3383 9868
      3340 9902
TIME...MOT...LOC 0310Z 241DEG 36KT 3363 9918 3341 9934

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Mar 29, 10:21 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Norman OK
1021 PM CDT Tue Mar 29 2022

OKZ027-028-300400-
Grady OK-McClain OK-
1021 PM CDT Tue Mar 29 2022

...Showers with gusty winds will impact portions of northern Grady
and west central McClain Counties through 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chickasha, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chickasha, Newcastle, Blanchard, Tuttle, Goldsby, Amber, Bridge
Creek, Middleberg, Tabler and Ninnekah.

This includes Interstate 44 between mile markers 79 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3499 9793 3511 9804 3533 9775 3514 9748
TIME...MOT...LOC 0320Z 246DEG 14KT 3508 9791

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mahale
Special weather statement, Mar 29, 10:28 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Norman OK
1028 PM CDT Tue Mar 29 2022

OKZ028-029-300400-
Cleveland OK-McClain OK-
1028 PM CDT Tue Mar 29 2022

...A strong thunderstorm will impact portions of southeastern
Cleveland and southwestern McClain Counties through 1100 PM CDT...

At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near
Purcell, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington,
Washington and Etowah.

This includes Interstate 35 between mile markers 89 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3494 9746 3507 9754 3523 9714 3498 9714
TIME...MOT...LOC 0328Z 248DEG 31KT 3502 9741

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mahale
Local storm report, Mar 29, 10:33 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             1 W BLACKWELL           36.80N 97.30W
03/29/2022  E1.00 INCH       KAY                OK   BROADCAST MEDIA

&&
Local storm report, Mar 29, 11:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             1 W PURCELL             35.01N 97.38W
03/29/2022  M1.00 INCH       MCCLAIN            OK   BROADCAST MEDIA

            HIGHWAY 39 WEST OF PURCELL.

&&
Local storm report, Mar 29, 11:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     8 NNW KAW LAKE          36.88N 96.91W
03/29/2022  M69 MPH          KAY                OK   MESONET

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:11 PM CDTSpecial Weather StatementOUNTillman49 min
Mar 29, 7:26 PM CDTSpecial Weather StatementOUNGrant49 min
Mar 29, 7:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant25 min
Mar 29, 7:36 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman39 min
Mar 29, 7:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods39 min
Mar 29, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods51 min
Mar 29, 8:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods47 min
Mar 29, 8:32 PM CDTSpecial Weather StatementOUNComanche28 min
Mar 29, 8:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey19 min
Mar 29, 8:58 PM CDTSpecial Weather StatementOUNComanche47 min
Mar 29, 9:05 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Major40 min
Mar 29, 9:39 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major51 min
Mar 29, 9:41 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain49 min
Mar 29, 10:21 PM CDTSpecial Weather StatementOUNGrady39 min
Mar 29, 10:23 PM CDTSevere Thunderstorm WarningOUNKay52 min
Mar 29, 10:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Mar 29, 10:35 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie40 min
Mar 29, 11:12 PM CDTSevere Thunderstorm WarningOUNPottawatomie33 min
Mar 29, 11:39 PM CDTSpecial Weather StatementOUNMcClain36 min
Mar 29, 11:43 PM CDTSpecial Weather StatementOUNSeminole32 min
Mar 29, 11:55 PM CDTSpecial Weather StatementOUNCleveland, McClain35 min
Mar 30, 12:00 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain17 min
Mar 30, 12:19 AM CDTSpecial Weather StatementOUNHughes41 min
Mar 30, 1:36 AM CDTSpecial Weather StatementOUNMarshall39 min
Mar 30, 1:50 AM CDTSpecial Weather StatementOUNMurray25 min
Mar 30, 1:55 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall50 min
Mar 30, 2:25 AM CDTSpecial Weather StatementOUNJohnston, Pontotoc35 min
Mar 30, 2:36 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall39 min
Mar 30, 2:47 AM CDTSpecial Weather StatementOUNHughes28 min
Mar 30, 3:13 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal47 min
Mar 30, 3:43 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan24 min
Mar 30, 4:43 AM CDTSevere Thunderstorm WarningOUNBryan19 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.